MathSciNet Relay Station
MathSciNet bibliographic data
MR252569 22.65
Mayer, R. A. Deceptive convergence of Fourier series on ${\rm SU}(2)$. Trans. Amer. Math. Soc. 144 1969 145–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement